# SDR ASAA2021120336843

- Difficulty date: December 3, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 39,834 hours, 11,420 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 1853M33P06
- Part serial: LMDN7912
- Condition: Faulty
- Location: #1 Engine
- Part time: 55,769 hours, 18,293 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE SHORT TIME FAULT. MSG 73-10341. THE FMV POSITION SIGNAL IS OUT OF RANGE. DEFERRED PER T/C 78273000. GROUNDED - YES. C/W B737-800 FIM 73-25 TASK 803 UP TO STEP F6A NO DEFECTS & RESISTANCE GOOD. REPLACED #1 ENG EEC REF B737-800 AMM 73-21-60-400-801-F00 & ACTUATORS TEST OK. OPS OK REF AMM 71-00-00-700-807-F00. EEC #1 TEST OK AFTER ENG RUN REF AMM 73-21-60-000-801-F00 NO FAULTS. #1 ENG RUN OK. ETOPS GROUND VERIFICATION COMPLETE.
